# SDR SWIA202162034

- Difficulty date: August 24, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD FLAP #3 O/B HINGE ATTACH POINT DAMAGED      (C-CHECK RO 10/29/2021)    REPAIRED L/H OUTBOARD FLAP #3 O/B HINGE ATTACH POINT IAW REO 670-57-53-295 REV -- DATED 2021-09-20, TASK CARD 51-900-1002-SKY COMPLIED WITH.
